# SDR C2XA08RI079

- Difficulty date: May 29, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 15,769 hours, 8,374 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 1245 - EWR - FLIGHT CREW REPORTED SPS FAIL DURING PRE-FLIGHT TEST AND SMELLED SMOKE AFTER TEST.  EWR MX PERFORMED OPERATIONAL CHECK OF SPS SYSTEM AND NO ABNORMALITIES WERE FOUND.  FURTHER TROUBLESHOOTING FOUND EXTERNAL AIR CONDITIONING CART BAD.  MX THEN PERFORMED OPERATIONAL CHECK OF AIR CONDITIONING SYSTEM SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
